×

zbMATH — the first resource for mathematics

Morphismes K-orientés d’espaces de feuilles et fonctorialité en théorie de Kasparov (d’après une conjecture d’A. Connes). (K-oriented morphisms between spaces of leaves and functoriality in Kasparov theory (after a conjecture of A. Connes)). (French) Zbl 0656.57015
The aim of this paper is to construct an element of the Kasparov group associated to a K-oriented morphism of the quotient spaces of two foliated manifolds.
Reviewer: I.Mihut

MSC:
57R30 Foliations in differential topology; geometric theory
46L80 \(K\)-theory and operator algebras (including cyclic theory)
58J99 Partial differential equations on manifolds; differential operators
PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML
References:
[1] M. F. ATIYAH , Elliptic Operators and Compact Groups (Lecture Notes in Math., n^\circ 401, Springer-Verlag, 1974 ). MR 58 #2910 | Zbl 0297.58009 · Zbl 0297.58009
[2] M. F. ATIYAH , R. BOTT et A. SHAPIRO , Clifford Modules (Topology, vol. 3, 1964 , p. 3-38). MR 29 #5250 | Zbl 0146.19001 · Zbl 0146.19001
[3] M. F. ATIYAH et I. M. SINGER , The Index of Elliptic Operators, I et III , (Annals of Math., vol. 87, 1968 , p. 484-530 et p. 546-604, IV, Annals of Math., vol. 93, 1971 , p. 119-138). · Zbl 0164.24001
[4] P. BAUM et A. CONNES , Geometric K-Theory for Lie Groups and Foliations Preprint I.H.E.S. , 1982 .
[5] P. BAUM et A. CONNES , Leafwise Homotopy Equivalence and Rational Pontrjagin Classes , Preprint, I.H.E.S., 1983 . · Zbl 0641.57008
[6] R. BOTT , On Characteristic Classes in the Framework of Gel’fand-Fuchs Cohomology (Astérisque, vol. 32-33, 1976 , p. 113-139). Zbl 0328.57005 · Zbl 0328.57005
[7] A. CONNES , Sur la théorie non commutative de l’intégration (Lecture Notes in Math., n^\circ 725, 1979 , p. 19-143). MR 81g:46090 | Zbl 0412.46053 · Zbl 0412.46053
[8] A. CONNES , A Survey of Foliations and Operator Algebras in Operator Algebras and Applications (Proc. Symp. in Pure Math., A.M.S., vol. 38, part. I, 1982 , p. 521-628). MR 84m:58140 | Zbl 0531.57023 · Zbl 0531.57023
[9] A. CONNES , Non-Commutative Differential Geometry , chapter III (à paraître). · Zbl 0592.46056
[10] A. CONNES , Cyclic Cohomology and the Transverse Fundamental Class of a Foliation in Geometric Methods in Operator Algebras, H. ARAKI and E. G. EFFROS éd., Pitman Research Notes in Math., n^\circ 123, Longman/Wiley, 1986 , p. 52-144). MR 88k:58149 | Zbl 0647.46054 · Zbl 0647.46054
[11] A. CONNES et G. SKANDALIS , The Longitudinal Index Theorem for Foliations (Pub. of R.I.M.S., Kyoto, vol. 20, n^\circ 6, 1984 , p. 1139-1183). Article | MR 87h:58209 | Zbl 0575.58030 · Zbl 0575.58030
[12] J. CUNTZ , K-Theoretic Amenability for Discrete Groups (J. Reine ang. Math., vol. 344, 1983 , p. 180-195). MR 86e:46064 | Zbl 0511.46066 · Zbl 0511.46066
[13] J. CUNTZ et G. SKANDALIS , Mapping Cones and Exact Sequences in KK-theory (J. of Operator Theory, vol. 15, 1986 , p. 163-180). MR 88b:46099 | Zbl 0603.46063 · Zbl 0603.46063
[14] J. DIXMIER et A. DOUADY , Champs continus d’espaces hilbertiens et de C*-algèbres (Bull. Soc. Math. Fr., t. 91, 1963 , p. 227-284). Numdam | MR 29 #485 | Zbl 0127.33102 · Zbl 0127.33102
[15] T. FACK et G. SKANDALIS , Sur les représentations et idéaux de la C*-algèbre d’un feuilletage (J. of Operator Theory, vol. 8, 1983 , p. 95-129). MR 84d:46101 | Zbl 0493.46051 · Zbl 0493.46051
[16] I. M. GEL’FAND et D. FUCHS , The Cohomology of the Lie Algebra of Formal Vector Fields (Izv. Ann. S.S.S.R., vol. 34, 1970 , p. 327-342). Zbl 0216.20302 · Zbl 0216.20302
[17] C. GODBILLON et J. VEY , Un invariant des feuilletages de codimension 1 (C. R. Acad. Sci. Paris, t. 273, 1971 ). MR 44 #1046 | Zbl 0215.24604 · Zbl 0215.24604
[18] P. GREEN , Equivariant K-theory and Crossed-product C*-algebras , in Operator Algebras and Applications (Proc. Symp. in Pure Math., A.M.S., vol. 38, part. I, 1982 , p. 337-338). MR 85a:46038 | Zbl 0546.46056 · Zbl 0546.46056
[19] A. GROTHENDIECK , Sur quelques points d’algèbre homologique (Tohôku Math. J., vol. 9, 1957 , p. 119-221). Article | MR 21 #1328 | Zbl 0118.26104 · Zbl 0118.26104
[20] A. HAEFLIGER , Variétés Feuilletées (Ann. Scuola Norm. Sup. Pisa, 16, 1962 , p. 367-397). Numdam | MR 32 #6487 | Zbl 0122.40702 · Zbl 0122.40702
[21] A. HAEFLIGER , Differentiable cohomology , Cours au C.I.M.E., 1976 .
[22] A. HAEFLIGER , Groupoïde d’holonomie et classifiants (Astérisque, vol. 116, 1984 , p. 70-97). MR 86c:57026a | Zbl 0562.57012 · Zbl 0562.57012
[23] J. HAYDEN et R. PLYMEN , On the Invariants of Serre and Dixmier-Douady , Preprint I.H.E.S., 1983 .
[24] M. HILSUM et G. SKANDALIS , Stabilité des C*-algèbres de feuilletages (Ann. de l’Institut Fourier, Grenoble, vol. 33, fasc. 3, 1983 , p. 201-208). Numdam | MR 85f:58115 | Zbl 0505.46043 · Zbl 0505.46043
[25] L. HÖRMANDER , Fourier Integral Operators, I (Acta Math., 127, 1971 , p. 79-183). MR 52 #9299 | Zbl 0212.46601 · Zbl 0212.46601
[26] L. HÖRMANDER , On the Index of Pseudodifferential Operators, Elliptische Differential Gleischungen Band II , Koll., Berlin, 1969 .
[27] L. HÖRMANDER , The analysis of linear partial differential operators, vol. I, II, III, IV , Grundlehren der Math. Wis, Springer Verlag ( 1983 ). · Zbl 0521.35002
[28] P. JULG , K-théorie du produit croisé d’une C*-algèbre par un groupe compact (Thèse de 3e cycle, Université Pierre-et-Marie-Curie, 1982 ). · Zbl 0516.46047
[29] M. KAROUBI , K-Theory, an Introduction (Grundlehren des Math. Wis., Springer-Verlag, 1978 ). MR 58 #7605 | Zbl 0382.55002 · Zbl 0382.55002
[30] G. G. KASPAROV , Operator K-Functor and Extensions of C*-algebras (Izv. Akad. Nauk. S.S.S.R., Ser. Math., vol. 44, 1980 , p. 571-636). MR 81m:58075 | Zbl 0448.46051 · Zbl 0448.46051
[31] G. G. KASPAROV , K-theory, group C*-algebras and higher signatures , conspectus, part. 1.2, Preprint, Chernogolovka, 1981 . · Zbl 0957.58020
[32] G. G. KASPAROV , The Index of Invariant Elliptic Operators, K-Theory and Lie Group Representation (Dokl. Akad. Nauk, S.S.S.R., 1983 , p. 533-537). MR 84g:58100 | Zbl 0526.22007 · Zbl 0526.22007
[33] G. G. KASPAROV , Lorentz Groups: K-Theory of Unitary Representations and Crossed Products (Dokl. Akad. Nauk S.S.S.R., vol. 275, 1984 , p. 541-545; Soviet Math. Dokl., vol. 29, 1984 , p. 256-260). MR 85k:22015 | Zbl 0584.22004 · Zbl 0584.22004
[34] B. LAWSON , Foliations (Bull. of A.M.S., vol. 80, 1974 , p. 369-418). Article | Zbl 0293.57014 · Zbl 0293.57014
[35] P. MULHY , J. RENAULT et D. WILLIAMS , Equivalence and Isomorphisms of Groupoïd C*-Algebras , Preprint, 1985 .
[36] R. S. PALAIS , Seminar on the Atiyah-Singer Index Theorem (Annals of Math. Studies, vol. 57, Princeton, 1965 ). MR 33 #6649 | Zbl 0137.17002 · Zbl 0137.17002
[37] J. RENAULT , A Groupoïd Approach to C*-Algebras (Lecture Notes in Math., n^\circ 793, Springer-Verlag, 1980 ). MR 82h:46075 | Zbl 0433.46049 · Zbl 0433.46049
[38] J. RENAULT , Représentations des produits croisés d’algèbre de groupôdes , Prépublication Université Pierre-et-Marie-Curie, Paris, 1985 .
[39] C. ROGER , Méthodes homotopiques et cohomologiques en théorie des feuilletages , Prépublication E.N.S.J.F., Paris.
[40] D. RUELLE et D. SULLIVAN , Currents, Flows and Diffeomorphisms (Topology, vol. 14, 1975 , p. 319-327). MR 54 #3759 | Zbl 0321.58019 · Zbl 0321.58019
[41] G. SKANDALIS , Some Remarks on KK-Theory (J. of Funct. Anal., vol. 56, n^\circ 3, 1984 , p. 337-347). MR 86c:46085 | Zbl 0561.46035 · Zbl 0561.46035
[42] G. SKANDALIS , Exact Sequences for the Kasparov Groups of Graded Algebras (Can. J. Math., vol. 37, n^\circ 2, 1985 , p. 193-216). MR 86d:46072 | Zbl 0603.46064 · Zbl 0603.46064
[43] D. SULLIVAN , Cycles and the Dynamical Studies of Foliated Manifolds (Invent. Math., vol. 36, 1976 , p. 225-255). MR 55 #6440 | Zbl 0335.57015 · Zbl 0335.57015
[44] H. E. WINKELKEMPER , The Graph of a Foliation (Ann. Global Anal. and Geom., vol. 1, n^\circ 3, 1983 , p. 53-75). MR 85j:57043 | Zbl 0526.53039 · Zbl 0526.53039
[45] R. J. ZIMMER , On the von Neumann Algebra of an Ergodic Group Action (Proc. of the A.M.S., vol. 66, n^\circ 2, 1977 , p. 289-293). MR 57 #592 | Zbl 0367.28013 · Zbl 0367.28013
[46] L. ALVAREZ-GAUMÉ , Supersymmetry and the Atiyah-Singer Index Theorem (Comm. Math. Phys., vol. 90, 1983 , p. 161-173). Article | MR 85d:58078 | Zbl 0528.58034 · Zbl 0528.58034
[47] E. GETZLER , Pseudodifferential Operators on Supermanifolds and the Atiyah-Singer Index Theorem (Comm. Math. Phys., vol. 92, 1983 , p. 163-178). Article | MR 86a:58104 | Zbl 0543.58026 · Zbl 0543.58026
[48] E. WITTEN , Supersymmetry and Morse Theory (J. Diff. Geom., vol. 17, 1982 , p. 661-692). MR 84b:58111 | Zbl 0499.53056 · Zbl 0499.53056
[49] G. G. KASPAROV , Topological Invariants of Elliptic Operators I: K-homology (Math. U.S.S.R. Izv., vol. 9, 1975 , p. 751-792). MR 58 #7603 | Zbl 0337.58006 · Zbl 0337.58006
[50] H. WIDOM , Families of Pseudo Differential Operators , in Topics in Functional Analysis I. GOHBERG et H. KAC éd. (Adv. in Math., supp. ser. n^\circ 3, 1978 ). MR 81c:58062 | Zbl 0477.58035 · Zbl 0477.58035
[51] H. WIDOM , A Complete Symbolic Calculus for Pseudodifferential Operators (Bull. Sci. Math., vol. 104, 1980 , p. 19-63). MR 81m:58078 | Zbl 0434.35092 · Zbl 0434.35092
[52] G. SKANDALIS , Une notion de nucléarité en K-théorie (d’après J. Cuntz), Prépublication, 1986 .
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.